Inverse limits and cohomology

Mdzinarishvili, L.; Spanier, E.

Portugaliae mathematica (1993)

  • Volume: 50, Issue: 2, page 175-183
  • ISSN: 0032-5155

How to cite


Mdzinarishvili, L., and Spanier, E.. "Inverse limits and cohomology." Portugaliae mathematica 50.2 (1993): 175-183. <>.

author = {Mdzinarishvili, L., Spanier, E.},
journal = {Portugaliae mathematica},
keywords = {cohomology; direct limit; chain complexes; singular cohomology; Borel- Moore homology},
language = {eng},
number = {2},
pages = {175-183},
publisher = {Sociedade Portuguesa de Matemática},
title = {Inverse limits and cohomology},
url = {},
volume = {50},
year = {1993},

AU - Mdzinarishvili, L.
AU - Spanier, E.
TI - Inverse limits and cohomology
JO - Portugaliae mathematica
PY - 1993
PB - Sociedade Portuguesa de Matemática
VL - 50
IS - 2
SP - 175
EP - 183
LA - eng
KW - cohomology; direct limit; chain complexes; singular cohomology; Borel- Moore homology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.